# SDR SIMA20120402005

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 29,620 hours, 27,447 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 33491725P
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE NR 3 TIRE WORN OUT OF LIMITS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 3 TIRE IAW CARD 32-700-11.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
